# SDR 2023F00302

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: General aviation
- Aircraft: N604AR
- Make and model: Casa C212CC
- Aircraft serial: 289
- Aircraft time: 26,346 hours, 39,916 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 2123112305122031
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Part time: 26,346 hours, 39,916 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING HORIZONTAL FITTINGS ON FUSELAGE SIDE DUE TO CRACKS IN FITTINGS, FOUND MATING FITTINGS ATTACHED TO HORIZONTAL STABILIZERS CRACKED AS WELL WHEN INSPECTED POST STABILIZER REMOVAL FROM EMPENNAGE. R/H STABILIZER AFT SPAR ATTACH FITTING P/N 212-31123-05.1 & L/H STABILIZER FWD SPAR ATTACH FITTING P/N 212-31122-03.1 FOUND TO BE CRACKED.
